Asymptotic analysis of the sieve estimator for a class of parabolic SPDEs

Huebner, M., Lototsky, S. . Scandinavian Journal of Statistics 2000. 27 (2) :353-370

Locate this article in:

Bibtex

@article{CIS-168385,
  Author = {Huebner, M. and Lototsky, S.},
  Title = {Asymptotic analysis of the sieve estimator for a class of parabolic SPDEs},
  Journal = {Scandinavian Journal of Statistics},
  Volume = {27},
  Number = {2},
  Year = {2000},
  Pages = {353--370},
  Keywords = {Maximum likelihood estimation, Convergence rate, stochastic partial differential equations, non-parametric estimation, method of sieves}
}

Similar articles